Scopus: 7 cites, Google Scholar: cites
Besov capacity and Hausdorff measures in metric measure spaces
Costea, Şerban (McMaster University (Canadà). Department of Mathematics and Statistics)

Data: 2009
Resum: This paper studies Besov ρ-capacities as well as their relationship to Hausdorff measures in Ahlfors regular metric spaces of dimension Q for 1 < Q < p < ∞. Lower estimates of the Besov ρ-capacities are obtained in terms of the Hausdorff content associated with gauge functions h satisfying the decay condition ∫o¹ h(t)¹/(p-1) dt/t < ∞.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Besov capacity ; Hausdorff measures
Publicat a: Publicacions matemàtiques, V. 53 n. 1 (2009) p. 141-178, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140651
DOI: 10.5565/PUBLMAT_53109_07


38 p, 321.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2021-08-22



   Favorit i Compartir